# SDR HALA0700403

- Difficulty date: September 20, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 21,386 hours, 4,158 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 175-362
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSE SKIN LIGHTING STRIKES ON FASTENERS BS175 S27L, BS 196 S27L, BS 212, S25L, BS 220 S26-27L, BS 236 S27L, BS 244 S27L, BS 287 S24L - 25L, BS 305 S22L, BS 341 S 23L-24L, BS 362 S-23L.  REWORKED PER SRM 53-00-01 FIG 201 REPAIR 8.
